[rss] 5 july

rss here stands for random self shot.

look at my shiny forehead!
shiny means that it’s smooth and supple, moisturized and hydrated.
it’s not oily at all🙂

25 thoughts on “[rss] 5 july

  1. I’m also a sufferer from Singapore and wish to seek some help / advise from you. I’m just one week into withdrawal and I’m oozing all over even in my ear… Is it going to get worse? I’m almost red all over where the hive like rashes all merge into one big patch, only my legs are spared at the moment =/ can’t believe you endured for more than 2 years, great job! Now I’m going to lose my job too because of this flares… Sigh

    27 m been using Dermasone 0.1% for 7-8 years, took steroid 40 mg tapered 7 days three times in the past not knowing it’s so serious!

    What am I to expect from TSW? And what’s month 11 a lot of people is discussing on itsan forum? I’m terribly lost here. Thanks for the help

    • “is it going to get worse?” – depends on how you define worse. just be prepared that things will spread and drag on for some time before beginning to show some definite improvements. since you mentioned your legs are spared at the moment, chances are it will either spread there or it stays safe. no guarantee, because i heard alot of people who have never used steroids on certain parts of their body but during withdrawal, those parts are affected too, perhaps to a smaller extent.

      haha, i know it’s hard to believe it, i find it hard myself too! you can always consider other options.. like looking for some work from home jobs?

      i googled what’s dermasone and realized it’s betamethasone valerate. i used that stuff too, lathered it over my body like a body cream. haha.. well, on hindsight, the oral steroids were probably less harmful to the skin as compared to the topical steroids. i took oral steroids thrice too.

      “what am i to expect from TSW” – i have written a rather detailed entry on that, you can read it here : https://antisteroid.wordpress.com/2013/05/03/special-post-what-to-expect-when-youre-expecting/

      “month 11” – i’m not too sure what it’s about, i haven’t been active in the forum for a while. i guess it’s just someone’s progress and update about their 11th month into TSW!

      • Thanks for the reply and your detailed account of what you have experience, I regret not stumbling on your blog or itsan.org during my army. Oh well that’s the past, have to strengthen up and move on.

        So happy for you, what are you doing now? Have you graduated?

      • hello Calvin, you’re most welcome. it’s never too late. in fact, I wished so hard that I never used steroids at all.. but yea, shit already happened. gotta face the music!

        I’m currently job hunting. recently graduated🙂

  2. Absolutely beautiful! Your skin looks flawless🙂 Question – I have heard some people say that after they get through TSW, their skin was better than ever before – even better than when it was all clear from being treated with steroid creams. I am curious if you find that to be true for yourself??

    • thank you sweetie🙂 well, currently, i can only tell you that my skin is so much more hydrated than when i was still using steroids. i am not totally clear of the remaining rashy parts yet, but i’m sure in the future my skin will be better than before stopping steroids. ;D my face is already better than before!

  3. Look at you gorgeous! I cannot believe the transformation. Who needs medicine and drugs eh?

    How about your hands? Are they good now? Mine are the worst parts of me. So swollen, fat, lumpy, very red and weepy. Yuck. Three months they’ve been like it.

    Love, Jo x

    • hi jo! my hands are getting better – not perfect yet, but it looks normal. i’ll snap a photo next time okay! do give yourself some time, my hands took the whole course of 2 years to get significantly better. for most part of the TSW it was just like what you described.

      thanks for your sweet words🙂 time is the best medicine for me. hehe! but that will make pharmaceutical companies very sad because they will be unprofitable.

      xoxo

  4. I didn’t use steroids for 17 months. Right now i still got eczema on my hands & legs. The hands is rashes which take weeks/months to go off. Sometimes i apply prickly heat powder, apple cider vinegar, mopiko…all these to provide relief. I’ve been scratching every nite during sleep on my legs. However i’ve tell myself no matter what, i should not touch steroids again. There was once a time where i thought i’m unable to live without steroids. Thankfully i made it. The itch do irritates me, but it was thousand times better than the initial withdrawal stage.

    • hello nivea, i’m very happy to know that you are so determined to stop using steroids! it’s a very difficult path that leads to a promise of good skin, i think you’ve did well! persevere on and you’ll be rewarded!🙂

  5. It’s so nice to see someone who has gone through what I am going through! My hands and arms look exactly how yours did…. I have had eczema since infancy but had stopped using topical steroids for many years. I think my eczema went into a state of remission for years because it wasn’t until last year that my skin had gone crazy. Desperate, I took the prednisone for 10 days that I was prescribed, but I really regret it. I think it was this and a combination of using my albuterol inhaler (which is also a steroid) made my skin worse and worse. It has been such an emotional roller coaster as I’m sure you know…I pray that I will get better soon. What was the total healing time would you say for you? 2 years? I know it takes a long time for skin conditions to heal because it is an internal problem first and foremost. Thanks for making this blog! You are truly and inspiration!❤

    • hi cheryl, i took 26 months to get to where i’m at now, i’m only 98% healed. still have a few spots to go before i can declare myself totally healed!

      since you said you stopped using topical steroids for many years, i doubt what you have is a case of topical steroid withdrawal. the 10 days course of prednisolone shouldn’t land you in such a state, it is at most a rebound reaction occurring from the cessation of oral steroids and it should reside soon. i took so long because the topical steroids have damaged my skin.. i’m sure you’ll heal up quicker than i do!

      regarding the albuterol inhaler, there are people who are on steroid inhaler for their asthma in the itsan forum, may i direct you to the forum to ask those who are also using the inhaler? they will be more qualified to share their experiences with you!

      lastly, you are most welcome😀 thanks for reading my blog and i’m glad that it’s able to help you. you are right, skin problem is a manifestation of an internal problem on the surface of our body. gotta find out what works for your internal organs! good luck!

      xoxo

      • Oh I had no idea there are people in the forum who also have inhaler withdrawal too. Thank you! I will go check it out.

  6. Girl, I’ve watched you go from the cocoon of a long roid hell and morph into a beautiful butterfly! So very happy for you and do I know the feeling of living life again. Although I do have a localized area that is still flaring and various eczema type spots, it sure beats the overall “wish I was dead” every single day. The crying became non-stop for a while and when I would visit your blog, it just tore me up to see a young person like you enduring such grief. My granddaughter has been withdrawing since 2011 and is still waiting for her eyebrows to come back so I tell her about a girl in Singapore who was bad off and hers came back, so take hope!

    I also have some pock marks on legs and arms but don’t care anymore. I’m just glad to have lived through it and hope I have another 20 years or so of steroid-free life.🙂 Much love and laughter to you..finally! xo

    • thanks so much joey😀 i know you’ve been there throughout my withdrawal journey. please assure your grand daughter that the eyebrows will most definitely come back, along with other hairs all over the body. hahaha i’m not so keen when the hair from my under arms started emerging again. i thought they were gone for good..!

      every small little problems we have right now is SOOOO TRIVIAL as compared to those days, i simply won’t let them bring me down again. i’m sure you feel the same way too! CHEERS! to a steroid free and happy life🙂

      much love to you too❤

      xoxo

  7. Congratulations!, You’ve always been beautiful and now you can show off with your healed skin. I am on day 14, thanks to your posts I am holding on… Thank you

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s